# SDR RAIA00802012

- Difficulty date: February 8, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 23,411 hours, 20,286 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Electronic Unit
- Part number: 355022002
- Part serial: 1393
- Condition: Malfunctioned
- Location: Mlg
- Part time: 13,045 hours, 12,117 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR5481 - STL - LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF WITH LANDING GEAR DISAGREE MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT.  OPERATIONAL CHECK OF THE GEAR EXTENSION AND RETRACTION CHECKED GOOD.
